Journal article icon

Journal article

The complexity of decision problems about equilibria in two-player Boolean games

Abstract:

Boolean games allow us to succinctly represent strategic games with binary payoffs in the case where the players’ preferences have a structure readily expressible in propositional logic. Since their introduction, the computational aspects of Boolean games have been of interest to the multiagent community, but so far the focus has been exclusively on pure strategy equilibria. In this paper we consider the complexity of problems involving mixed strategy equilibria, such as the existence of an e...

Expand abstract
Publication status:
Published
Peer review status:
Peer reviewed
Version:
Accepted Manuscript

Actions


Access Document


Files:
Publisher copy:
10.1016/j.artint.2018.04.006

Authors


More by this author
Institution:
University of Oxford
Division:
MPLS Division
Department:
Computer Science
Oxford college:
Merton College
Role:
Author
More by this author
Institution:
University of Oxford
Division:
MPLS Division
Department:
Computer Science
Oxford college:
Merton College
Role:
Author
Publisher:
Elsevier Publisher's website
Journal:
Artificial Intelligence Journal website
Volume:
261
Pages:
1-15
Publication date:
2018-05-29
Acceptance date:
2018-04-26
DOI:
EISSN:
1872-7921
ISSN:
0004-3702
Pubs id:
pubs:844713
URN:
uri:55d54673-1ded-4092-8a69-ec2c3a6b3b2f
UUID:
uuid:55d54673-1ded-4092-8a69-ec2c3a6b3b2f
Local pid:
pubs:844713

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP